# SDR 08FDEA02138

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Part number: 65691457
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO DOOR, FWD FRAME HAS CRACK IN SUPPORT ANGLE AT 3RD STOP FITTING UP FROM BOTTOM REMOVED DAMAGE PARTS.  FABRICATED NEW TEE CLIP AND GUSSET.  INSTALLED NEW PARTS.  REF SRM 51-30-02, 51-30-05 P 1-34 DWG NR 65-69145.  TREATED AND PRIMED (GUSSET AND TEE)  REF SRM 51-10-2 PG 1-27.  THIS IS CLASSIFIED AS A MINOR REPAIR.
